Inmates Reaction To Hiv Aids
Here's a taste of what TheBody.com has to offer on this topic:
Read more »
Read more »
Michigan Lifts Ban on HIV-Positive Inmates Serving Food; South Carolina Inmate Segregation Comes Under FireThe Michigan Department of Corrections (MDOC) has lifted its 11-year-long ban on HIV-positive inmates serving food, according to a report in The Michigan Messenger . Food service is considered one of the highest-paid and most-coveted jobs in the... Read more »
Ask the Experts
Rocky Mountain CARESDear Auntie M,I'm sorry to hear about your nephew; I'm personally not familiar with the Nevada Department of Corrections system, so I'll have to speak only in general terms.The key issues with someone in his situation is related to... Read more »
Stanford University, School of MedicineYour response is better than the average, fabulous actually. It could be a number of factors including your residual underlying immune system (and having lived for so long successfully with infection) and the virus strain. Yes, IRIS could occur, but... Read more »
University of Cincinnati, College of MedicineIt's a good question to which there is not a clear answer. I have taken care of patients who have reactions to many different classes of antibiotics, which is unusual. But there is no mechanism that adequately explains why this would be so at... Read more »
University of Minnesota, School of MedicineMany if not most persons taking triple HIV meds for post-exposure prophylaxis will experience at least annoying side effects. Though some of the side effects may be due to mitochondrial toxicity it would be highly unusual to have severe... Read more »
Connect With Others
Posted by TRex, 2 RepliesHas anyone who is HIV positive had a lot of allergic reactiosn to antibiotics? I had two allergic reactions (the Bactrim one was the one who made me ask for the HIV test).the other one is Keflex. I am on Augmentin now and woke up with another... Read more »
Posted by MikeInPhilly2, 1 ReplyHello All,
I was diagnosed HIV + on July 5th, 2011.
My doctor and I decided to move immediately and aggressively against the virus and she prescribed Atripla.
I did OK for the first week or so. Then I broke out in a rash that while not very sightly,... Read more »
Posted by AnonymousIt isn't hard not to notice that the same story (same wording)
is being printed all over the place. I can't be sure, but it looks like
the international press is just taking dictation from TAC.
Or maybe they just work for the same employer - the... Read more »
Posted by AnonymousAccording to Autoimmune Technologies, they explain ICL as follows: "Idiopathic CD4+ T-lymphocytopenia, or ICL, is an immunodeficiency syndrome in which human immunodeficiency virus, or HIV, cannot be detected. Because HIV is the causative agent of... Read more »
Guides for People With HIV